# SDR DALA2025033102382

- Difficulty date: March 30, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N810NW
- Make and model: Airbus A330-323
- Aircraft serial: 0674
- Aircraft time: 88,074 hours, 11,585 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3310 WHITE SEAT MOUNTED EMER PATH LIGHTS INOP AT SEATS 56B, 53H, 44H, 40H. CORRECTIVE ACTION: REPAIRED WIRING PER A330 AMM 33-51. (7128679)
